| Model Number |
CC60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported during intraocular lens (iol) implant procedure, scratch or mark on optic after implantation.The lens was explanted and replaced with different lens during initial procedure.The procedure was completed on same day without any injury to the patient.Additional information has been requested.